# SDR GTIA9700124

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5260 · Entrance Stairs
- Part: Air Stair
- Condition: Mis Repaired
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PERFORM REPAIR PER DOUGLAS SERVICE REWORK DRAWING SR09530219 (STAIR DOOR AREA).  REMOVED TEMP REPAIR, FABRICATED NEW DOUBLERS AND FILLER IAW SRM 53-05-17A.  INSTALLED PER DRAWINGS SR09530031 AND SR09530219.  (M)
